# SDR KCSA20190625007

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 62,233 hours, 11,212 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE WHEEL WELL EICAS WARNING AT APPROXIMATELY 3800', FLAPS 1.
